On Hyperplanes and Polytopes.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 39-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1990__109_2_178455,
author = {K. Bezdek and T. Bisztriczky},
title = {On {Hyperplanes} and {Polytopes.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {39--48},
year = {1990},
volume = {109},
number = {2},
zbl = {0712.52012},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178455/}
}
K. Bezdek; T. Bisztriczky. On Hyperplanes and Polytopes.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 39-48. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178455/